# SDR DALA2017013000716

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 42,390 hours, 28,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT BOTH OF THE FORWARD MAIN CABIN DOORS L1 AND R1 WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY CHARGER FOR B1-118 AND THE LIGHT BASES FOR L2-832 & L2-833. THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
